# SDR UALA2008122907036

- Difficulty date: December 28, 2008
- Submitted: December 31, 2008
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 72,457 hours, 11,747 cycles
- Engine: Pwa PW4060
- System (JASC): 2810 · Fuel Storage
- Part: Relay
- Part number: 300710303
- Part serial: 299
- Condition: Faulty
- Location: Fuel System
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO FUEL ACFT, FUELING VALVES (ALL) DO NOT OPEN AUTOMATICALLY.   RPL RELAYS K357 FUELING PWR TRANS ON THE P36 AND K181 OVERFILL CONT ON THE P36. ALSO RPL THE ASSY FUEL LEVEL SENSOR CARD. RPL RELAY K180. REPLACED FUEL QTY PROCESSOR.  FUELER WAS ABLE TO PRESSURE FUEL ALL 3 TANKS.
